| Model Number |
MMT-523RNAH |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); Battery Problem (2885); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that insulin pump had button harder to pressed, but had always been harder to press.No harm requiring medical intervention was reported.Customer stated that batteries down to lasting only 28 days and scratched on the screen, but they did read the screen.The device will not be returned for analysis.